Некоторые вопросы теории некоторых инвариантов

Дж. Хаджиев

Matematiceskij sbornik (1967)

  • Volume: 114, Issue: 3, page 420-435
  • ISSN: 0368-8666

How to cite

top

Хаджиев, Дж.. "Некоторые вопросы теории некоторых инвариантов." Matematiceskij sbornik 114.3 (1967): 420-435. <http://eudml.org/doc/69914>.

@article{Хаджиев1967,
author = {Хаджиев, Дж.},
journal = {Matematiceskij sbornik},
keywords = {group theory},
language = {rus},
number = {3},
pages = {420-435},
publisher = {Tipogr. Lissnera i Sobko},
title = {Некоторые вопросы теории некоторых инвариантов},
url = {http://eudml.org/doc/69914},
volume = {114},
year = {1967},
}

TY - JOUR
AU - Хаджиев, Дж.
TI - Некоторые вопросы теории некоторых инвариантов
JO - Matematiceskij sbornik
PY - 1967
PB - Tipogr. Lissnera i Sobko
VL - 114
IS - 3
SP - 420
EP - 435
LA - rus
KW - group theory
UR - http://eudml.org/doc/69914
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.